×

zbMATH — the first resource for mathematics

Remarks on a numerical study of convexity, quasiconvexity, and rank one convexity. (English) Zbl 0898.49012
Serapioni, Raul (ed.) et al., Variational methods for discontinuous structures. Applications to image segmentation, continuum mechanics, homogenization. Proceedings of the international conference, Como, Italy, September 8–10, 1994. Basel: Birkhäuser. Prog. Nonlinear Differ. Equ. Appl. 25, 143-154 (1996).
The main result of this paper is a numerical computation of some bounds on parameters of a matrix function, that insures quasi-convexity or convexity. This is motivated in particular by the question of existence of minimizers of elastic energy for some problems of nonlinear elasticity.
For the entire collection see [Zbl 0846.00028].

MSC:
49K20 Optimality conditions for problems involving partial differential equations
90C26 Nonconvex programming, global optimization
74B20 Nonlinear elasticity
PDF BibTeX XML Cite